# SDR CA991007005

- Difficulty date: September 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: M500D4A
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) ICE FORMED ON PILOT'S OUTER 30 PERCENT OF WINDSHIELD.  FAILURE OF RELAY 1HL14.  RELAY REPLACED.
